Key Title Journal of Australian Mathematical Society. Series A. Pure Mathematics and Statistics
Publisher Australian Mathematical Society
Language
Country Australia
Place Canberra
Publication Date 1959
Topics MATHEMATICS
ISSN 02636115
Dewey 510
University ANML_608002, PULC_160014, DELI_110007, IITB_400076, HYDR_500046, ANDH_530003, JAMU_180004, KARN_580003, MKUL_625021, NGJN_522510, OULD_500007, PNDI_605104


Current Holding Institutions

No Current Holding Institutions Available

Holdings Institutions

Annamalai University, Annamalainagar, Year: 2008
Panjab University, Chandigarh, Available Volumes: NULL, Year: 2004
University of Delhi, Delhi, Available Volumes: NULL, Year: 2004
Indian Institute of Technology, Bombay, Available Volumes: NULL, Year: 2004
Andhra University, Waltair, Available Volumes: Vol.48-50
University of Jammu, Jammu, Available Volumes: Vol.48-55,1990-1993
Karnatak University, Dharwad, Available Volumes: Vol.42,1987
Madurai Kamraj University, Madurai, Available Volumes: Vol.1-31,1961-81
Acharya Nagarjuna University, Guntur, Available Volumes: Vol.48,1990-
Osmania University, Hyderabad
Pondicherry University, Puducherry, Available Volumes: Vol.50,1991-

Ejournals Holding Details

No Ejournal Holding Details Available